It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey there--

There has been some really, really good advice about getting off of this stuff.

It is a tough drug to get off of and the rebound anxiety was awful. I took Depakote and some trazadone -- it relieved some of the symptoms. I hope that you have a great doctor.

Please go slow.
Please have lots of friends or family around.
Please be kind to yourself.
Please allow yourself to be honest with at least one person about how you really feel.
Please keep in contact with a doctor.
Please don't be discouraged if the schedule doesn't go as planned and it takes longer.

The hardest for me was that the withdrawal kept on for a bit longer than was expected. Fortunately it was during the summer for me last year and I was not teaching yet. I was however starting a new job and it was rocky for some time.

Perhaps another thing to think about is a longer term anti-anxiety medication-- one that is non-addictive. I have found great things from Seroquel--- while others may suggest Buspar.

Be well.

Be good to yourself.

(not so) stressed teacher





All times are GMT -7. The time now is 05:05 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!